Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 216, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 11, 2022, 6:01 PM CDT for Baldwin County, Mobile County, Alabama. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2022, 6:01 PM CDT (23:01 UTC)
- Expired
- Jul 11, 2022, 6:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, AL, Mobile County, AL
The radar
The Mobile radar (KMOB), 14 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 6:45 PM CDT | TSTM WND DMG | 1 S Airport And Govern, AL | REPORTS OF MULTIPLE POWER LINES DOWN ON DAUPHIN ISLAND PARKWAY, ONE BLOCKING THE ROADWAY. TIME ESTIMATED FROM RADAR. |
| Jul 11, 6:46 PM CDT | MARINE TSTM WIND 53 | Brookley Field Asos, AL | THE MOBILE BROOKLEY FIELD ASOS MEASURED A WIND GUST OF 53 MPH. |
| Jul 11, 6:48 PM CDT | MARINE TSTM WIND 53 | 1 Ne Brookley Field, AL | THE COAST GUARD SECTOR MOBILE NOS/COOPS STATION MEASURED A WIND GUST OF 53 MPH. |
| Jul 11, 6:50 PM CDT | TSTM WND DMG | 1 Ssw Brookley Field, AL | REPORT OF A TREE DOWN ON A HOUSE ON WEST DANIELS RD. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 11.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1171 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
784 WUUS54 KMOB 112301 SVRMOB ALC003-097-112345- /O.NEW.KMOB.SV.W.0216.220711T2301Z-220711T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Mobile AL 601 PM CDT Mon Jul 11 2022 The National Weather Service in Mobile has issued a * Severe Thunderstorm Warning for... Central Mobile County in southwestern Alabama... West central Baldwin County in southwestern Alabama... * Until 645 PM CDT. * At 600 PM CDT, severe thunderstorms were located along a line extending from Creola to 5 miles west of Stapleton, moving southwest at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland, Chickasaw, Satsuma, Spanish Fort, Creola, Axis, I65 And I165, Mobile Regional Airport, I65 And AL 158 and I10 And I65. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Damaging winds and continuous cloud to ground lightning is occurring with these storms. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3068 8834 3047 8803 3080 8777 3096 8804 TIME...MOT...LOC 2300Z 037DEG 19KT 3089 8805 3077 8787 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 21/CLL
1 follow-up statement
194 WWUS54 KMOB 112316 SVSMOB Severe Weather Statement National Weather Service Mobile AL 616 PM CDT Mon Jul 11 2022 ALC003-097-112345- /O.CON.KMOB.SV.W.0216.000000T0000Z-220711T2345Z/ Mobile AL-Baldwin AL- 616 PM CDT Mon Jul 11 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR CENTRAL MOBILE AND WEST CENTRAL BALDWIN COUNTIES... At 615 PM CDT, severe thunderstorms were located along a line extending from near Saraland to 4 miles east of Chickasaw to 4 miles west of Stapleton, moving southwest at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland, Chickasaw, Satsuma, Spanish Fort, Creola, I65 And I165, Mobile Regional Airport, I65 And AL 158 and I10 And I65. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with these storms. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with these storms, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3068 8834 3092 8804 3078 8779 3047 8803 TIME...MOT...LOC 2315Z 029DEG 20KT 3080 8809 3075 8799 3076 8787 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ 21/CLL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:55 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 11, 3:55 PM CDT, 2 hours 6 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
355 PM CDT Mon Jul 11 2022
.NEAR TERM UPDATE /Now Through Tuesday/...Unsettled weather continues as
surface troughing remains draped across the region and a stalled
boundary sits along the immediate coast. An upper level trough
remains stretched out over the area through the near term. Expect
numerous to widespread showers and thunderstorms this afternoon
southeast of the I-65 corridor, with scattered to numerous coverage
northwest. A greater coverage of showers and storms is likely on
Tuesday afternoon as deep layer moisture content increases further
inland. PWATs today will be in the 1.9 to 2.2" range, lowest over
interior portions of southeastern MS and southwestern AL. These
increase notably to widespread 2.1 to 2.3" PWATs by Tuesday
afternoon into evening. Long story short, its going to be wet, and
any storms that develop will have the potential to put down
torrential rainfall with rates exceeding 2 to 3" per hour. Storms
will likely be slow moving and have potential to train over areas,
and couple this with the antecedent soil moisture being fairly
saturated flash flooding may be of concern in isolated spots today
and tomorrow. This is particularly the case for portions of coastal
counties and urban areas where the past few days have hosted several
periods of heavy rainfall exceeding 3 to 6" in total.
Outside of the heavy rainfall, high temperatures will generally be
in the upper 80's to lower 90's. Tuesday may struggle to warm if
showers and storms fire off early enough, and could be limited to
middle to upper 80's for some spots. Lows tonight will fall into the
middle 70's. Heat index values will hover in the upper 90's to
around 105 each afternoon. A HIGH risk of rip currents goes into
effect tomorrow and will last through the rest of the week. MM/25
&&
.SHORT TERM AND EXTENDED TERM/Tuesday night Through Saturday/...
PLEASE DO NOT FOCUS ON IF IT HAS A NAME!
Well the short and into the extended term is a mess in
more ways than one. What we do know is that it's probably a safe
bet that it's going to rain and probably rain a lot. The questions
we have will be what defines a lot of rain and will there be any
other issues of the tropical kind associated with said rain. The
overall pattern really will not change much for about 5 days or so
with the area stuck in a weakness region between two large upper
ridges with weak upper troughing over the area. At the surface,
the decaying surface boundary will be draped across the area
extending southwest into the northern Gulf. With this weakness in
the ridge and surface trough persisting into the weekend we can
assume 2 things.
1. Area PWATS will be high no matter what with PWATS climbing into
the 2.25 to 2.5 inch range. Based off of the Slidell Louisiana
balloon location these PWATS would be range from the 90th
percentile to record values for this time of the year. Moisture
will be more than plentiful for heavy rainfall.
2. Weak steering flow aloft will lead to slow storm motions and
likely training storms each day which can lead to compounding
rainfall amounts especially near the coast where seabreeze
boundaries can focus low-level lift. This will also mean that
any systems that do develop will not move much over the period.
PLEASE DO NOT FOCUS ON IF IT HAS A NAME!
What all this means is that just the base pattern alone is more
than sufficient for an increasing heavy rain threat and depending
on how much rain we get in the near and short terms could be
getting close to a localized significant threat. Ensemble means
right now are flirting around 5 to 8 inches along the coastal
counties with 2 to 4 inches inland through Saturday. While this
does not seem like much, ensemble means are the mean of 50
different variations of a forecast. When they start painting areas
with 5 to 8 inches at that long of a range, it raises some
concern especially considering models do not resolve tropical
rainfall processes well and heavily under forecast them. Rainfall
totals might also increase depending on what happens with any low
pressure development over the northern Gulf. The best rain chances
will typically be focused along the coast closer to the surface
trough.
PLEASE DO NOT FOCUS ON IF IT HAS A NAME!
Now the big question most people want to know about will be if we
get a tropical system out of this. The honest answer here is we
don't really know and for the most part it won't really matter.
However, there's no fun in that and the potential for a named
tropical system is there. Overall model guidance is all over the
place with some developing a weak system (GFS/GFS ensembles/
UKMET) while others are much more bullish developing a system
(ECMWF) over our offshore waters. Historically speaking this
pattern can be supportive of tropical cyclone development along
the stalled trough. We have seen it numerous times over the years
and typically these storms a big rain makers and not much else.
Given northern Gulf Water temperatures are near record values and
very weak shear the environment is conducive for sure. The
questions will be 1. Can we consolidate enough storms in an area
to spin up an area of low pressure to take advantage of the
environment 2. If we spin up a low, where does it form and how
much time does it have before interacting with land and 3. does it
move towards us or somewhere else. If we can achieve all of these
questions then the answer to "Will we see a tropical system"
would be yes. The problem is these are three very complicated
questions with a lot of varying solutions between models leading
to a lot of uncertainty. Heck some models have it developing as
early as Tuesday while others don't have a system till Sunday. It
is very very complicated. If by some chance a system does form
off the coast, we will likely see impacts increase with rainfall
totals increasing (they are already not good to start with), gusty
winds along the coast and increased marine/beach hazards (high
surf, coastal flooding and rip currents). Right now there is still
too much uncertainty to really say, but we have to be mindful
that it is a possibility and trends will have to be monitored
closely.
No matter what happens in the Gulf, the rain will come and
flooding/flash flooding risks will be a significant concern
throughout the short and extended periods. Whether the system
develops enough to get a name or not will change very little in
terms of impacts to our local area. Expect several rounds of heavy
rainfall and potentially increased rip current risks into the
weekend. Did you get the hint? PLEASE DO NOT FOCUS ON IF IT HAS A
NAME! BB/03
&&
.MARINE...Southerly flow has become established once again this
afternoon as a weak surface boundary lifted north. There is
uncertainty in the possible development of low pressure somewhere in
the vicinity of the northern Gulf. This will have impacts on winds
and wind gusts, with generally moderate to locally strong onshore
flow expected through mid to late week. This system will also result
in high chances of showers and storms through the week and seas will
increase through midweek. MM/25
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from Tuesday morning through Friday
afternoon for ALZ265-266.
FL...High Rip Current Risk from Tuesday morning through Friday
afternoon for FLZ202-204-206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Jul 11, 3:40 PM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
340 PM CDT Mon Jul 11 2022
ALZ264-FLZ201-203-112130-
Baldwin Central AL-Escambia Inland FL-Santa Rosa Inland FL-
340 PM CDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of east central
Baldwin, northwestern Santa Rosa and northwestern Escambia Counties
through 430 PM CDT...
At 340 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles southwest of Jay, or 8 miles south of
Century, moving west at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Century, Molino and Jay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3058 8747 3079 8758 3079 8756 3082 8759
3088 8762 3100 8718 3100 8714 3073 8699
TIME...MOT...LOC 2040Z 071DEG 19KT 3086 8721
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 11, 4:31 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Mobile AL
431 PM CDT Mon Jul 11 2022
ALZ053>056-059-112215-
Wilcox AL-Clarke AL-Monroe AL-Conecuh AL-Escambia AL-
431 PM CDT Mon Jul 11 2022
...Strong thunderstorms will impact portions of Monroe, northeastern
Clarke, northwestern Escambia, southwestern Wilcox and central
Conecuh Counties through 515 PM CDT...
At 431 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 5 miles south of
Camden to 5 miles southwest of Castleberry. Movement was west at 25
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Monroeville, Thomasville, Evergreen, Camden, Frisco City, McCullough,
Peterman, Uriah, Whatley, Pine Hill, Castleberry, Excel, Beatrice,
Vredenburgh, Fulton, Repton, Yellow Bluff, I65 And US 84, I65 And CR
1 and I65 And AL 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3120 8687 3101 8755 3199 8785 3201 8711
TIME...MOT...LOC 2131Z 080DEG 22KT 3192 8730 3126 8711
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jul 11, 4:36 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
436 PM CDT Mon Jul 11 2022
ALZ261-112215-
Mobile Inland AL-
436 PM CDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of northwestern Mobile
County through 515 PM CDT...
At 436 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm over Citronelle, moving south at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Saraland, Satsuma, Citronelle, Creola, Chunchula, Gulfcrest, Axis and
Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3088 8842 3092 8842 3111 8836 3111 8833
3114 8833 3114 8815 3113 8803 3080 8801
TIME...MOT...LOC 2136Z 018DEG 10KT 3106 8821
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Jul 11, 5:11 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
511 PM CDT Mon Jul 11 2022
ALZ053-055-056-059-262-FLZ201-112315-
Clarke AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Escambia AL-
Escambia Inland FL-
511 PM CDT Mon Jul 11 2022
...A cluster of strong thunderstorms will impact portions of
southwestern Monroe, northwestern Baldwin, southeastern Clarke,
western Escambia, southwestern Conecuh and northwestern Escambia
Counties through 615 PM CDT...
At 509 PM CDT, National Weather Service doppler radar indicated a
cluster of strong thunderstorms extending from near Frisco City to
near Uriah to 4 miles north of Atmore, moving west at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bay Minette, Atmore, Monroeville, Frisco City, Stockton, McCullough,
Uriah, Excel, Bratt, I65 And CR 1, I65 And AL 113, I65 And AL 21, I65
And AL 225 and Poarch Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3094 8789 3099 8787 3103 8792 3116 8796
3123 8793 3126 8797 3126 8799 3134 8792
3133 8791 3132 8791 3139 8789 3138 8795
3141 8792 3153 8732 3123 8713 3101 8731
3079 8776 3079 8783
TIME...MOT...LOC 2209Z 069DEG 24KT 3123 8750
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 11, 5:22 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
522 PM CDT Mon Jul 11 2022
ALZ261-263-MSZ079-112300-
Mobile Central AL-Mobile Inland AL-George MS-
522 PM CDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of northwestern Mobile
and southeastern George Counties through 600 PM CDT...
At 521 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 6 miles west of Chunchula, or 13 miles south of
Citronelle, moving southwest at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Chunchula, Gulfcrest, Semmes, Tanner Williams, Mobile Regional
Airport and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3072 8841 3074 8841 3074 8845 3081 8862
3100 8842 3104 8839 3099 8809 3064 8824
TIME...MOT...LOC 2221Z 039DEG 14KT 3091 8831
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21/CLLSpecial weather statement, Jul 11, 5:40 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Mobile AL
540 PM CDT Mon Jul 11 2022
ALZ261>264-112330-
Baldwin Central AL-Baldwin Inland AL-Mobile Central AL-
Mobile Inland AL-
540 PM CDT Mon Jul 11 2022
...Strong thunderstorms will impact portions of northern Mobile and
west central Baldwin Counties through 630 PM CDT...
At 539 PM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Axis to near
Stockton to 4 miles southeast of Bay Minette. Movement was southwest
at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Downtown Mobile, Prichard, Saraland, Bay Minette, Chickasaw, Satsuma,
Spanish Fort, Creola, Chunchula, Stockton, Stapleton, Axis, I65 And
I165, I65 And AL 225, I65 And AL 158 and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3075 8793 3068 8795 3067 8795 3069 8794
3065 8793 3068 8800 3074 8802 3074 8803
3067 8802 3067 8803 3075 8804 3065 8804
3088 8833 3108 8802 3104 8784 3080 8759
3063 8792
TIME...MOT...LOC 2239Z 058DEG 12KT 3096 8805 3098 8789 3082 8773
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21/CLLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:53 PM CDT | Special Weather Statement | MOB | Mobile | 52 min |
| Jul 11, 4:53 AM CDT | Special Marine Warning | MOB | 82 min | |
| Jul 11, 5:25 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 4 days |
| Jul 11, 3:36 PM CDT | Special Marine Warning | MOB | 54 min | |
| Jul 11, 4:31 PM CDT | Special Weather Statement | MOB | Conecuh, Escambia, Monroe, Wilcox | 44 min |
| Jul 11, 4:36 PM CDT | Special Weather Statement | MOB | Mobile | 39 min |
| Jul 11, 5:11 PM CDT | Special Weather Statement | MOB | Escambia | 64 min |
| Jul 11, 5:22 PM CDT | Special Weather Statement | MOB | Mobile | 38 min |
| Jul 11, 5:40 PM CDT | Special Weather Statement | MOB | Mobile | 50 min |
| Jul 11, 5:44 PM CDT | Special Marine Warning | MOB | 91 min | |
| Jul 11, 5:50 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 40 min |
| Jul 11, 6:09 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 3 hr |
| Jul 11, 6:36 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 38 min |
| Jul 11, 6:40 PM CDT | Special Marine Warning | MOB | 66 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.